Alert archive / Louisiana / Special Marine Warnings in 2021
Special Marine Warning 113, NWS New Orleans, LA
NWS New Orleans, LA issued this special marine warning at Apr 14, 2021, 6:57 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2021, 6:57 PM CDT (23:57 UTC)
- Expired
- Apr 14, 2021, 9:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 40.0 mph
The radar
The Mobile radar (KMOB), 150 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 12.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
668
WHUS54 KLIX 142357
SMWLIX
GMZ555-557-575-577-150200-
/O.NEW.KLIX.MA.W.0113.210414T2357Z-210415T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service New Orleans LA
657 PM CDT Wed Apr 14 2021
The National Weather Service in New Orleans has issued a
* Special Marine Warning for...
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm...
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm...
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM...
Coastal waters from Pascagoula Mississippi to Stake Island out 20
NM...
* Until 900 PM CDT.
* At 656 PM CDT, a strong thunderstorm was located 34 nm northeast of
Pilottown, moving southeast at 30 knots.
HAZARD...Wind gusts to 40 knots.
SOURCE...Radar.
IMPACT...Expect wind gusts in excess of 34 knots and suddenly
higher waves. Boats could sustain damage or capsize. Make
sure all on board are wearing life jackets. Return to
safe harbor if possible.
* The strong thunderstorm will remain over mainly open waters.
LAT...LON 2910 8795 2886 8851 2946 8883 2987 8842
2977 8825 2915 8794
TIME...MOT...LOC 2356Z 305DEG 29KT 2945 8862
HAIL...0.00IN
WIND...40KTS
$$
CABWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special marine warning went out at Apr 14, 6:47 PM CDT, 10 minutes earlier.
Area forecast discussion, Apr 14, 6:47 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
647 PM CDT Wed Apr 14 2021
.AVIATION...
IFR/MVFR ceilings continue as bands of showers and thunderstorms
have moved through the area. Ceilings are expected to lower to
LIFR for most terminals mainly north and then IFR everywhere else;
as showers and thunderstorms redevelop overnight. The most
thunderstorm coverage is expected in the early morning hours as
elevated instability increases.MVFR ceilings should return for
most terminals by noon as we finally get some breaks in cloud
cover. CIGs and visibility restrictions should continue to improve
through the remainder of the TAF cycle. /TDB/
&&
.PREV DISCUSSION... /issued 415 PM CDT Wed Apr 14 2021/
SHORT TERM...(through Saturday)
Another MCS embedded in the zonal flow aloft is currently moving
through the Lower MS region this afternoon. The back end of the
convective activity that is currently over the northern half of
the forecast area has been 50-75 miles farther north and a bit
more organized than what was depicted by 12Z CAMs and in our
forecast this morning. Luckily this activity is progressing fast
enough to the east to limit the threat of flash flooding across
the North Shore of LA and coastal MS. PoPs decrease from NW to SE
across the region this evening when a relative lull in
precipitation is expected.
Yet another MCS is expected to pass nearby just to our north (Mid
South states) late tonight into Thursday morning. With a frontal
boundary stalled along the Gulf coast and low-level flow backing
out of the southwest ahead of the MCS, isentropic lift will lead
to additional showers and storms developing overnight. The
highest PoPs will be during the morning hours on Thursday. The
severe threat looks limited with convection predominately elevated
and modest on the cool side of the boundary. The main threat with
this round of storms will be locally heavy rainfall. An additional
1-2 inches of rainfall is expected with this next round with
locally higher amounts to 3" possible. The Flash Flood Watch will
remain in effect for the entire area through noon Thursday.
There's still some uncertainty regarding exactly where the
heaviest rain falls Thursday morning as the guidance has been
wavering north-south somewhere between the SE LA-S MS and coast
There looks to be another relative lull in the precipitation
Thursday afternoon (especially late) through at least Friday
morning. Then the last round of potentially heavy rainfall appears
to be late Friday afternoon through Saturday morning. Depending on
how much rainfall occurs early Thursday (and where), a more
targeted Flash Flood Watch may be needed for Friday night.
LONG TERM (Saturday night through Wednesday)...
The boundary that has been parked over the area for much of the
week will finally progress south and east of the region Saturday
night. This will allow us to finally dry out by Sunday after the
recent wet spell. A broad area of high pressure will build over
the Southern Plains and Gulf Coast region through much of the
week, which should keep the area mainly dry during the long term.
The one exception may be coastal LA depending on exactly how close
the aforementioned frontal boundary drifts back northward toward
the coast Sunday- Wednesday. Temperatures will generally be 5-10
degrees below normal owing to a northerly component to the winds
on the cool side of the front.
AVIATION...
Conditions so far this afternoon have generally been MVFR or IFR
with showers and storms and VFR outside of precip. The greatest
coverage of TSRA through about 20-21Z will be north of BTR-HDC,
east of ASD, and from the NOLA terminals especially southward.
The trend will be for this activity to weaken and drift southward
toward the LA coast. While a break in the convection is
anticipated this evening, CIGs looks to gradually lower to MVFR
and IFR with northerly flow and stratus developing on the cool
side of the front.
Showers and storms are expected to redevelop tonight toward C LA
and move southward across the area overnight and into the early
morning hours. Thunderstorm coverage should be limited initially
during the overnight, but increase (scattered coverage) in the
morning as elevated instability increases. Mainly IFR or low-end
MVFR CIGs should be prevailing through the morning hours. CIGs may
improve gradually in the afternoon with some breaks in the cloud
cover that allow for modest daytime mixing. N-NE winds 5-15 kt are
expected.
MARINE...
A SCA has been expanded this afternoon to include the MS sound
and coastal waters. Latest marine observations show an enhanced SE
wind just offshore with winds 20-25 kt, gusting to 30 kt. The
onshore surge is expected to rather short lived and weaken toward
sunset. Accordingly, the SCA is only in effect through 7 PM.
Additionally, the SCA for the LA coastal waters was extended
until midnight. Although the stronger winds were slow to develop
today, the have over the past few hours. While there were some
gusts of 35-40 kt a few miles off the SE LA coast, this looked to
be convectively driven with N-NE winds caused by an outflow
boundary from earlier thunderstorms. However, S-SE winds are
expected to strengthen this evening to around 20 kt.
Winds and seas should remain below SCA criteria Thursday through
the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 59 73 54 68 / 80 70 40 70
BTR 62 75 58 71 / 70 80 30 70
ASD 64 76 58 72 / 80 90 20 70
MSY 67 75 64 74 / 70 80 20 60
GPT 64 75 57 71 / 70 80 20 60
PQL 63 75 57 71 / 70 80 10 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
046>050-056>061-063>072-075>078.
GM...Small Craft Advisory until 1 AM CDT Thursday for GMZ550-552-555-
570-572-575.
Flash Flood Watch through Thursday morning for GMZ530.
Small Craft Advisory until 7 PM CDT this evening for GMZ532-536-
538-557-577.
MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 1 AM CDT Thursday for GMZ552-555-570-
572-575.
Small Craft Advisory until 7 PM CDT this evening for GMZ536-538-
557-577.
&&In the hours before
Special weather statement, Apr 14, 1:02 PM CDT, 5 hours 55 minutes before
Special Weather Statement
National Weather Service New Orleans LA
102 PM CDT Wed Apr 14 2021
LAZ059-061-063-066>070-141830-
Lower Terrebonne-Lower Plaquemines-Lower Jefferson-Lower St.
Bernard-Lower Lafourche-Upper Plaquemines-Upper Lafourche-Upper
Jefferson-
102 PM CDT Wed Apr 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL ST.
BERNARD...SOUTHEASTERN TERREBONNE...SOUTHEASTERN LAFOURCHE...CENTRAL
JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES...
At 101 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Jean Lafitte to near Cocodrie.
Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Cut Off, Galliano, Larose, Belle Chasse, Port Sulphur, Golden Meadow,
Jean Lafitte, Lafitte, Port Fourchon, Myrtle Grove, Pointe A La
Hache, Barataria, Leeville, Cocodrie, Dulac, Tambour Bay Buoy, Grand
Isle and Lumcon Center Buoy.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2934 9035 2934 9036 2922 9040 2935 9043
2913 9065 2916 9086 2986 9003 2970 8959
2942 8981 2948 8984 2942 8994 2949 8989
2944 9002 2936 9004 2935 8998 2926 8995
2910 9019
TIME...MOT...LOC 1801Z 268DEG 37KT 2979 9007 2922 9073
MSWSpecial weather statement, Apr 14, 1:32 PM CDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
132 PM CDT Wed Apr 14 2021
LAZ059-061-066>069-141900-
Lower Terrebonne-Lower Plaquemines-Lower Jefferson-Lower
Lafourche-Upper Lafourche-Upper Jefferson-
132 PM CDT Wed Apr 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
TERREBONNE...SOUTHEASTERN LAFOURCHE...CENTRAL JEFFERSON AND WEST
CENTRAL PLAQUEMINES PARISHES...
At 131 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Lafitte to 15 miles
southeast of Cocodrie. Movement was east at 35 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Cut Off, Port Sulphur, Galliano, Golden Meadow, Myrtle Grove, Pointe
A La Hache, Leeville, Lafitte and Grand Isle.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2916 9028 2915 9027 2920 9026 2928 9035
2934 9035 2922 9040 2932 9042 2928 9049
2969 9025 2960 8973 2955 8968 2940 8979
2940 8978 2939 8982 2931 8984 2935 8984
2930 8990 2935 8998 2926 8995 2909 9022
TIME...MOT...LOC 1831Z 283DEG 31KT 2956 9016 2909 9049
MSWSpecial weather statement, Apr 14, 3:45 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
345 PM CDT Wed Apr 14 2021
LAZ037-048>050-058-071-072-075-142115-
Livingston-Ascension-St. Helena-Northern Tangipahoa-Northwest St.
Tammany-Southern Tangipahoa-St. John The Baptist-East Baton Rouge-
345 PM CDT Wed Apr 14 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST. JOHN
THE BAPTIST...NORTHEASTERN ASCENSION...SOUTHEASTERN ST. HELENA...
NORTHWESTERN ST. TAMMANY...LIVINGSTON...TANGIPAHOA AND SOUTH CENTRAL
EAST BATON ROUGE PARISHES...
At 345 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Independence to near Old
Jefferson. Movement was east at 40 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Baton Rouge, Hammond, Denham Springs, Covington, Amite, Oak Hills
Place, Ponchatoula, Walker, Amite City, Livingston, Independence,
Roseland, French Settlement, Albany, Madisonville, Port Vincent,
Folsom, Springfield, Montpelier and Westminster.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3043 9120 3081 9057 3058 8995 3038 9023
3013 9052 3041 9121
TIME...MOT...LOC 2045Z 288DEG 36KT 3067 9039 3037 9093
MSWSpecial weather statement, Apr 14, 4:12 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
412 PM CDT Wed Apr 14 2021
LAZ075-076-MSZ080-142145-
Southeast St. Tammany-Northwest St. Tammany-Hancock-
412 PM CDT Wed Apr 14 2021
...A STRONG THUNDERSTORM WILL AFFECT ST. TAMMANY PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHWESTERN HANCOCK COUNTIES...
At 411 PM CDT, a strong thunderstorm was located near Covington,
moving east at 50 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Slidell, Covington, Pearl River, Abita Springs, Madisonville,
Lacombe, Pearlington and Slidell Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3058 8981 3046 8969 3040 8968 3034 8963
3023 8962 3018 8955 3015 8958 3015 8959
3016 8962 3017 8958 3018 8959 3017 8972
3025 8987 3026 8998 3030 8999 3037 9010
3039 9019 3037 9024 3061 9013
TIME...MOT...LOC 2111Z 284DEG 42KT 3049 9021
CABSpecial weather statement, Apr 14, 5:27 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
527 PM CDT Wed Apr 14 2021
LAZ059>061-142300-
St. Charles-Upper Lafourche-Upper Jefferson-
527 PM CDT Wed Apr 14 2021
...A STRONG THUNDERSTORM WILL AFFECT ST. CHARLES...NORTHEASTERN
LAFOURCHE AND NORTHERN JEFFERSON PARISHES...
At 527 PM CDT, a strong thunderstorm was located over Bayou Gauche,
or 9 miles south of Hahnville, moving east at 35 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Marrero, Harvey, Avondale, Hahnville, Belle Chasse, Gretna, Westwego,
Jean Lafitte, Woodmere, Paradis, Des Allemands, Lafitte, Luling,
Boutte, Bayou Gauche, Estelle, Barataria, Ama, Waggaman and Bridge
City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2977 9061 2996 9048 2991 9013 2991 9005
2985 9004 2982 9007 2979 9006 2976 9007
2973 9006 2966 9001 2963 9000 2959 9010
TIME...MOT...LOC 2227Z 283DEG 30KT 2982 9042
CABSpecial weather statement, Apr 14, 6:24 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
624 PM CDT Wed Apr 14 2021
LAZ059-061-063-067>069-150100-
Lower Plaquemines-Lower Jefferson-Lower Lafourche-Upper
Plaquemines-Upper Lafourche-Upper Jefferson-
624 PM CDT Wed Apr 14 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LAFOURCHE...CENTRAL
JEFFERSON AND WEST CENTRAL PLAQUEMINES PARISHES...
At 623 PM CDT, a strong thunderstorm was located 9 miles south of
Lafitte, or 12 miles east of Cut Off, moving southeast at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Port Sulphur, Galliano, Cut Off, Myrtle Grove, Lafitte, Pointe A La
Hache, Barataria and Grand Isle.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2949 9033 2974 9008 2963 8963 2961 8973
2950 8962 2935 8974 2937 8978 2931 8977
2932 8991 2940 8977 2941 8987 2948 8984
2944 9002 2937 9005 2938 9000 2929 8993
2922 9003 2928 8998 2932 9013 2919 9005
TIME...MOT...LOC 2323Z 308DEG 24KT 2955 9012
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:36 PM CDT | Special Weather Statement | LIX | Assumption | 24 min |
| Apr 13, 7:37 PM CDT | Special Weather Statement | LIX | Terrebonne | 23 min |
| Apr 13, 9:31 PM CDT | River Flood Warning | LIX | Saint Tammany | 4 days |
| Apr 13, 9:31 PM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Apr 14, 7:29 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 46 min |
| Apr 14, 7:34 AM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 41 min |
| Apr 14, 8:12 AM CDT | Special Weather Statement | LIX | East Feliciana | 48 min |
| Apr 14, 8:18 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 27 min |
| Apr 14, 8:24 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, West Feliciana | 12 min |
| Apr 14, 8:49 AM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 56 min |
| Apr 14, 9:04 AM CDT | Special Weather Statement | LIX | East Feliciana, Saint Helena | 41 min |
| Apr 14, 9:09 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, Livingston, West Baton Rouge | 36 min |
| Apr 14, 9:12 AM CDT | Special Weather Statement | LIX | Terrebonne | 33 min |
| Apr 14, 9:34 AM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Livingston, Saint Helena, West Baton Rouge | 116 min |
| Apr 14, 9:36 AM CDT | Special Weather Statement | LIX | Livingston | 24 min |
| Apr 14, 9:41 AM CDT | Special Weather Statement | LIX | Ascension, Assumption, Livingston, Saint James | 34 min |
| Apr 14, 10:01 AM CDT | Special Weather Statement | LIX | Washington | 29 min |
| Apr 14, 10:11 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 34 min |
| Apr 14, 10:15 AM CDT | Special Weather Statement | LIX | Saint Tammany | 30 min |
| Apr 14, 10:16 AM CDT | Special Weather Statement | LIX | Saint James, Saint John the Baptist | 29 min |
| Apr 14, 10:20 AM CDT | Special Weather Statement | LIX | Assumption | 25 min |
| Apr 14, 10:24 AM CDT | River Flood Warning | LIX | Saint Tammany | 3 days |
| Apr 14, 10:28 AM CDT | Special Weather Statement | LIX | East Feliciana, West Feliciana | 32 min |
| Apr 14, 10:30 AM CDT | Special Weather Statement | LIX | Saint Tammany | 30 min |
| Apr 14, 10:47 AM CDT | Special Weather Statement | LIX | Jefferson | 28 min |
| Apr 14, 11:03 AM CDT | Special Marine Warning | LIX | 57 min | |
| Apr 14, 11:05 AM CDT | Special Weather Statement | LIX | Livingston, Saint Helena, Tangipahoa | 25 min |
| Apr 14, 11:07 AM CDT | Special Marine Warning | LIX | 53 min | |
| Apr 14, 11:21 AM CDT | Special Weather Statement | LIX | Lafourche | 24 min |
| Apr 14, 11:28 AM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 32 min |
| Apr 14, 11:51 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 14, 11:58 AM CDT | Special Weather Statement | LIX | Plaquemines | 32 min |
| Apr 14, 12:32 PM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles, Terrebonne | 28 min |
| Apr 14, 1:02 PM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 28 min |
| Apr 14, 1:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Apr 14, 1:32 PM CDT | Special Weather Statement | LIX | Jefferson | 28 min |
| Apr 14, 2:08 PM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 14, 2:55 PM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 14, 3:45 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 30 min |
| Apr 14, 4:12 PM CDT | Special Weather Statement | LIX | Saint Tammany | 33 min |
| Apr 14, 4:24 PM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 14, 5:03 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 3 hr |
| Apr 14, 5:26 PM CDT | Special Marine Warning | LIX | 105 min | |
| Apr 14, 5:27 PM CDT | Special Weather Statement | LIX | Saint Charles | 33 min |
| Apr 14, 6:21 PM CDT | Special Marine Warning | LIX | 114 min | |
| Apr 14, 6:24 PM CDT | Special Weather Statement | LIX | Jefferson | 96 min |
| Apr 14, 6:39 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 14, 7:17 AM CDT | Special Weather Statement | LIX | Wilkinson | 58 min |
| Apr 14, 10:00 AM CDT | River Flood Warning | LIX | Jackson | 8 days |
| Apr 14, 10:00 AM CDT | River Flood Warning | LIX | Harrison | 5 days |
| Apr 14, 10:00 AM CDT | River Flood Warning | LIX | Harrison | 5 days |
| Apr 14, 10:17 AM CDT | Special Weather Statement | LIX | Jackson | 28 min |
Nearby
Special Marine Warnings in Louisiana, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.